hi, i developed this rash about two months ago along whats thought to be swine flu, i have had it once before on my back after traveling for 5 hours in a car with leather seats and it went away so just assumed it was a heat rash, as i did this time until it hasnt gone away
it started on my back then spread to my shoulders and now in my cleavage.
I was on antibiotics for the chest infection with the flu but the rash started prior, i was also on prednisone for 3 weeks but didnt help it at all
ive tried alpha keri moustiersing lotion, and a first aid cream to no avail,
its not itchy, its mostly brownish colour sometimes red
i havent changed any cleaning, laundry products that i can think of, i dry my clothes inside or in a dryer
I'm allergic to grass pollen, havent been taking antihistimes lately tho
I'm allergic to soap but use soap free body wash and liquid hand soaps
From the symptoms it can be contact dermatitis ,sweat dermatitis , heat rash, pityriasis versicolor or pityriasis rosea. Pityriasis versicolor is a common skin infection caused by the yeast Malassezia furfur. This skin disease commonly affects adolescents and young adults, especially in warm and humid climates.
A dermatologist’s evaluation will be the best as treatment is different for all.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.